# SDR CALA2023030300619

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757*
- Aircraft serial: 32592
- Aircraft time: 64,472 hours, 19,008 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Wire
- Part number: NA
- Condition: None
- Location: C4 On Tb019y
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TO CONFIG SPEED BRK ON TO ROLL.  WORKED ON TO CONFIG CHK ON WAY OUT...NOT AFTER LOCKING L/P UNLOCKED FOR UPDATE. PERFORMED CHECK FOR A GROUND ON PIN 12 OF D117, T/O CONFIG WARNING MODULE M620. AND THERE WAS NO GROUND AT PIN 12. REF 31-51 FAULT TREE 820 BLOCK1. FOUND MISWIRING, WIRE W115-0412-22 IN POSITION A4 ON TB0190Y, AND PUT IT BACK TO POSITION C4 ON TB019 Y REF WDG 31-51-41, PG4.1, REF STD WIRING PRACTICE MM 20-90-11.  PERFORMED WARNING- SYS TEST PER TASK 31-51-00-735-002.
